# SDR CA020320004

- Difficulty date: January 8, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 12,748 hours
- Engine: Allsn 250C30P
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 23035178
- Condition: Seized
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING START N1 WAS LOST AT 55 PERCENT N1 TROUBLESHOOTING FOUND N1 TACH DRIVE SEIZED. INSPECTION OF GEARBOX BY STANDARD AERO REVEALED OIL PUMP SEIZED. ENGINE HAD JUST BEEN REINSTALLED AFTER REPAIRS TO OIL PUMP IN GEARBOX. ENGINE HAD BEEN RUN ON TEST STAND BEFORE FAILURE AFTER INSTALLATION IN AIRCRAFT. TIME SINCE REPAIR - 00.0
